# SDR CALA2014050690976

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 90,931 hours, 14,298 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Sheared
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE DOOR FWD ALIGNMENT PIN IS SHEARED OFF.  REMOVED SHEARED PIN, PIN IS AOG.
